# SDR SIMA20160505001

- Difficulty date: May 5, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 39,220 hours, 35,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME 75 ABOVE STRINGER 2 SKIN CRACKED.  REPAIRED LT UPPER FUSELAGE SKIN AT FRAME 75, ABOVE & BELOW STRINGER 2L IAW ERS-EM-53MR-2085.
